Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 28, No. 2 (April, 1976)
S. Nishikawa and H. Sato On characteristic classes of Riemannian, conformal and projective foliations 223−241
H. Langer A class of infinitesimal generators of one-dimensional Markov processes 242−249
T. Hirai A note on automorphisms of real semisimple Lie algebras 250−256
A. Koohara Representation of pseudo-holomorphic functions of several complex variables 257−277
Y. Yoshimatsu On a theorem of Alekseevskii concerning conformal transformations 278−289
A. Yagi On the abstract linear evolution equations in Banach spaces 290−303
Y. Tsuno On the prolongation of local holomorphic solutions of partial differential equations, II --- Prolongation across the pluri-harmonic hypersurface 304−306
T. Sekiguchi On projective normality of Abelian varieties 307−322
M. Kawamura and M. Nakai A test of Picard principle for rotation free densities, II 323−342
Y. Kitada Determination of homotopy spheres that admit free actions of finite cyclic groups 343−359
T. Nogura Tightness of compact Hausforff spaces and normality of product spaces 360−362
Y. Motohashi On almost-primes in arithmetic progressions 363−383
S. Tanno C{\infty }-approximation of continuous ovals of constant width 384−395
T. Shintani Two remarks on irreducible characters of finite general linear groups 396−414

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.